CSpace  > 数学所
Existence and nonexistence of positive solutions for a static Schrodinger-Poisson-Slater equation
Liu, Zhisu1; Zhang, Zhitao2,3; Huang, Shuibo4
2019-04-15
Source PublicationJOURNAL OF DIFFERENTIAL EQUATIONS
ISSN0022-0396
Volume266Issue:9Pages:5912-5941
AbstractIn this paper we study the following type of the Schrodinger-Poisson-Slater equation with critical growth -Delta u + (u(2) * 1/vertical bar 4 pi x vertical bar)u = mu vertical bar u vertical bar(p-1)u + vertical bar u vertical bar(4)u, in R-3, where mu > 0 and p is an element of (11/7, 5). For the case of p is an element of (2, 5). We develop a novel perturbation approach, together with the well-known Mountion-Pass theorem, to prove the existence of positive ground states. For the case of p = 2, we obtain the nonexistence of nontrivial solutions by restricting the range of mu and also study the existence of positive solutions by the constrained minimization method. For the case of p is an element of (11/7, 2), we use a truncation technique developed by Brezis and Oswald [9] together with a measure representation concentration-compactness principle due to Lions [27] to prove the existence of radial symmetrical positive solutions for mu is an element of (0, mu*) with some mu* > 0. The above results nontrivially extend some theorems on the subcritical case obtained by Ianni and Ruiz [18] to the critical case. (C) 2018 Elsevier Inc. All rights reserved.
KeywordSchrodinger-Poisson-Slater problem Positive solution Perturbation technique Concentration-compactness principle
DOI10.1016/j.jde.2018.10.048
Language英语
Funding ProjectNSF of China[11701267] ; NSF of China[11761059] ; NSF of China[11771428] ; NSF of Hunan Province[2017JJ3265] ; Fundamental Research Funds for the Central Universities[31920170001]
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000458515200023
PublisherACADEMIC PRESS INC ELSEVIER SCIENCE
Citation statistics
Cited Times:4[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/32473
Collection数学所
Affiliation1.Univ South China, Sch Math & Phys, Hengyang 421001, Hunan, Peoples R China
2.Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100190, Peoples R China
3.Univ Chinese Acad Sci, Sch Math Sci, Beijing 100049, Peoples R China
4.Northwest Minzu Univ, Sch Math & Comp, Lanzhou 730000, Gansu, Peoples R China
Recommended Citation
GB/T 7714
Liu, Zhisu,Zhang, Zhitao,Huang, Shuibo. Existence and nonexistence of positive solutions for a static Schrodinger-Poisson-Slater equation[J]. JOURNAL OF DIFFERENTIAL EQUATIONS,2019,266(9):5912-5941.
APA Liu, Zhisu,Zhang, Zhitao,&Huang, Shuibo.(2019).Existence and nonexistence of positive solutions for a static Schrodinger-Poisson-Slater equation.JOURNAL OF DIFFERENTIAL EQUATIONS,266(9),5912-5941.
MLA Liu, Zhisu,et al."Existence and nonexistence of positive solutions for a static Schrodinger-Poisson-Slater equation".JOURNAL OF DIFFERENTIAL EQUATIONS 266.9(2019):5912-5941.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Liu, Zhisu]'s Articles
[Zhang, Zhitao]'s Articles
[Huang, Shuibo]'s Articles
Baidu academic
Similar articles in Baidu academic
[Liu, Zhisu]'s Articles
[Zhang, Zhitao]'s Articles
[Huang, Shuibo]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Liu, Zhisu]'s Articles
[Zhang, Zhitao]'s Articles
[Huang, Shuibo]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.